# SDR MASA20210608229

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 39,794 hours, 31,944 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT COMPARTMENT DOOR POST CORRODED|R&R FABRICATED REPAIR PARTS IAW SRM 53-00-00
